# SDR AWXA200500974

- Difficulty date: July 26, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 48,290 hours, 28,217 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431285
- Part serial: 1860
- Condition: Debonded
- Location: Zone 500 - Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED DISBOND AREA ON INBOARD END OF THE LT OUTBOARD FORE FLAP.  MAINTENANCE REMOVED DISBONDED SKIN AND CORE FROM LT OUTBOARD FORE FLAP IAW BOEING 737-300 SRM 51-70-10-0.  FABRICATED REPAIR CORE, FILLER AND REPAIR DOUBLER IAW BOEING 737-300 SRM 51-70-10-0.  BONDED AND SEALED REPAIR PARTS TO INBOARD END OF L/H OUTBOARD FORE FLAP IAW BOEING 737-300 SRM 51-70-10-0 REPAIR 7.
